American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Alexander Yu. Solynin. An estimate for the Green's function. Proc. Amer. Math. Soc. 142 (2014) 3067-3074.
Abstract, references, and article information   
View Article: PDF

[2] Alan Huckleberry and Alexander Isaev. On the Kobayashi hyperbolicity of certain tube domains. Proc. Amer. Math. Soc. 141 (2013) 3141-3146.
Abstract, references, and article information   
View Article: PDF

[3] Joanna Pres. Champagne subregions of the unit disc. Proc. Amer. Math. Soc. 140 (2012) 3983-3992.
Abstract, references, and article information   
View Article: PDF

[4] Vilmos Totik. Polynomials with zeros and small norm on curves. Proc. Amer. Math. Soc. 140 (2012) 3531-3539.
Abstract, references, and article information   
View Article: PDF

[5] Albert Mas-Blesa. Failure of rational approximation on some Cantor type sets. Proc. Amer. Math. Soc. 137 (2009) 635-640. MR 2448585.
Abstract, references, and article information   
View Article: PDF

[6] Dimitrios Betsakos and Simela Grigoriadou. On the determination of a measure by the orbits generated by its logarithmic potential. Proc. Amer. Math. Soc. 134 (2006) 541-548. MR 2176023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Armen Edigarian and Jan Wiegerinck. Graphs that are not complete pluripolar. Proc. Amer. Math. Soc. 131 (2003) 2459-2465. MR 1974644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Igor E. Pritsker. An inequality for the norm of a polynomial factor. Proc. Amer. Math. Soc. 129 (2001) 2283-2291. MR 1823911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. B. J. Kuijlaars and P. D. Dragnev. Equilibrium problems associated with fast decreasing polynomials. Proc. Amer. Math. Soc. 127 (1999) 1065-1074. MR 1469419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. S. Lubinsky. Small values of polynomials and potentials with $L_p$ normalization. Proc. Amer. Math. Soc. 127 (1999) 529-536. MR 1468199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Igor E. Pritsker. Polynomial approximation with varying weights on compact sets of the complex plane. Proc. Amer. Math. Soc. 126 (1998) 3283-3292. MR 1452821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fausto Di Biase, Bert Fischer and Rüdiger L. Urbanke. Twist points of the von Koch snowflake. Proc. Amer. Math. Soc. 126 (1998) 1487-1490. MR 1443822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander R. Pruss. Three counterexamples for a question concerning Green's functions and circular symmetrization. Proc. Amer. Math. Soc. 124 (1996) 1755-1761. MR 1307558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James A. Jenkins. On comb domains. Proc. Amer. Math. Soc. 124 (1996) 187-191. MR 1291774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Borwein. The arc length of the lemniscate $\{\vert p(z)\vert =1\}$ . Proc. Amer. Math. Soc. 123 (1995) 797-799. MR 1223265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mikhail Sodin. An elementary proof of Benedicks's and Carleson's estimates of harmonic measure of linear sets . Proc. Amer. Math. Soc. 121 (1994) 1079-1085. MR 1189752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Caroline Sweezy. The Hausdorff dimension of elliptic and elliptic-caloric measure in ${\bf R}\sp N,\;N\geq 3$ . Proc. Amer. Math. Soc. 121 (1994) 787-793. MR 1186138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James A. Jenkins. Some estimates for harmonic measures. III . Proc. Amer. Math. Soc. 119 (1993) 199-201. MR 1162090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. L. VolЬberg. A criterion on a subdomain of the disc for its harmonic measure to be comparable with Lebesgue measure . Proc. Amer. Math. Soc. 112 (1991) 153-162. MR 1045152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James A. Jenkins. Some estimates for harmonic measures. II . Proc. Amer. Math. Soc. 111 (1991) 441-442. MR 1050021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marvin Ortel and Walter Schneider. Uniqueness of bounded harmonic functions . Proc. Amer. Math. Soc. 107 (1989) 937-942. MR 961416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John S. Spraker. Note on arc-length and harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 664-665. MR 956000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel H. Luecking. Boundary behavior of Green potentials . Proc. Amer. Math. Soc. 96 (1986) 481-488. MR 822445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jang-Mei Wu. Examples on harmonic measure and normal numbers . Proc. Amer. Math. Soc. 95 (1985) 211-216. MR 801325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Patrick Ahern and William Cohn. A geometric characterization of $N\sp{+}$ domains . Proc. Amer. Math. Soc. 88 (1983) 454-458. MR 699413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1